# SDR QXEA0200869

- Difficulty date: June 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 7,189 hours, 1,054 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND ELEVATOR OUTBOARD TRAILING EDGE HAS DAMAGE NEAR OUTBOARD STATIC WICK.  REPAIRED IAW DHC-8 RD 8-55-938.
